MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the pressure inside the patient increased.It was further confirmed by the customer that the issue is related to the tubing's and not the pump as the device worked without issues with different tubing sets.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.It was further confirmed that the specific date when the issue ocurred cannot be provided.

Brand Name
MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24965496
Report Number1220246-2026-02386
Device Sequence Number13406890
Product Code HRX
UDI-Device Identifier00888867039155
UDI-Public(01)00888867039155(11)251216(17)301130(10)Z5075
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING FOR AR-6450 AND AR-6475
Device Catalogue NumberAR-6420
Device Lot NumberZ5075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown